Kyntheum side affects

Posted Wed 10 Jul 2019 7.36pm by Lesleyella

Hi everyone, I have been injecting Kyntheum for about 3 months and I’m over the moon that my psoriasis is clearing up. But I seem to have developed side affects and I’m reluctant to see my doctor incase they take me off the injections. My feet have become quite swollen and painful and also I have had an outbreak of boil like spots on the inside top of my legs. Has anyone else had this or maybe it’s just unrelated?

To take part, sign in or register with us

The Psoriasis Association is the UK's leading national charity and membership organisation for people affected by psoriasis – patients, families, carers and health professionals Read More >

Get in touch

The Psoriasis Association Dick Coles House 2 Queensbridge Northampton NN4 7BF

Email: mail@psoriasis-association.org.uk

Tel :
01604 251 620
WhatsApp :
07387716439
Registered with Fundraising Regulator -

© The Psoriasis Association Charitable Incorporated Organisation Number: 1180666 Scotland: SC049563 Privacy PolicyCookies

Site by Spoken Image | glitterfish

We use cookies to help us provide you with a better service, but do not track anything that can be used to personally identify you.

If you prefer us not to set these cookies, please visit our Cookie Settings page or continue browsing our site to accept them.